# SDR ASOA201608203075

- Difficulty date: August 20, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,660 hours, 24,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145139
- Condition: Corroded
- Location: Bs409 - 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF FLOOR SUPPORT BS 409+128 - 559 AND LBL 36-40.  MAINTENANCE REMOVED CORROSION IAW SRM 51-21-06.  COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, AND EC/TC REO 601R-53-41-2092.
